Advertisement

Mathematische Zeitschrift

, Volume 25, Issue 1, pp 261–273 | Cite as

Sur la possibilité d'appliquer la méthode de Riemann aux séries trigonométriques sommables par le procédé de Poisson

  • A. Rajchman
  • A. Zygmund
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag 1926

Authors and Affiliations

  • A. Rajchman
    • 1
  • A. Zygmund
    • 1
  1. 1.Varsovie

Personalised recommendations